Signs of Vitamin Overdose:
Taking our daily vitamin has become a way of life for most of us. As a nation and worldwide a lot of money is spent annually on these supplements but did you know that there is such a thing as vitamin overdose? This may shock you but taking too much of a good thing can also lead to overdose, they can harm our bodies as most of them are not approved by the FDA, some of them even have sawdust in them.
Below is a guide that will help you determine if the vitamin and or supplement is worth taking and will cause you no harm:
– Check on the FDA website to see if it has been approved or not
– Go to accountable websites and read their reviews
– Check the ingredients in the supplement and see if you fully understand them
– If your pregnant or thinking about becoming pregnant check with your physician before taking anything
– Don’t think just because your taking these supplements you can have a poor diet
How to know if you overdosed:
Vitamins may be good for you but too much of a good thing can be harmful as well. The vitamin that is least likely to cause you to overdose is vitamin E and the ones who can reach toxic levels are vitamins A, D and K.
Over doing it on vitamins can cause discomfort and symptoms such as diarrhea, vomiting, loss of appetite and nausea. Also too much calcium in the body can lead to orange damage and severe discomfort.
Some other signs one must pay attention to are: drying of the eyes, hair and skin. Theses are usually signs of vitamin A toxicity which can be naturally found in carrots.
Sudden redness in the skin can be caused by the bursting of red blood cells under the skin and can also lead to brain damage. This is caused by overdosing on the synthetic form of vitamin K.
No one knows their body best like themselves, if you feel any unpleasant changes in your body then you know something might be up and its best to seek immediate medical attention.
source 1 – Source 2 – Source 3